Annales Academić Scientiarum Fennicć


Volumen 25, 2000

The articles are stored in DVI format and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing. Note that some of the figures may not be included in the electronic versions.


Ansemil, J.M., F. Blasco, and S. Ponte: (BB) properties on Fréchet spaces, pp. 307-316.

Bonet, J., C. Fernández, and R. Meise: Characterization of the omega-hypoelliptic convolution operators on ultradistributions, pp. 261-284.

Bonfert-Taylor, Petra: Jřrgensen's inequality for discrete convergence groups, pp. 131-150.

Bousch, Thierry, and Yanick Heurteaux: Caloric measure on domains bounded by Weierstrass-type graphs, pp. 501-522.

Bujalance, E., A.F. Costa, J.M. Gamboa, and G. Riera: Period matrices of Accola-Maclachlan and Kulkarni surfaces, pp. 161-177.

Cristea, M.: Definitions of quasiregularity, pp. 389-404.

Csörnyei, Marianna: On the visibility of invisible sets, pp. 417-421.

Dyakonov, K.M., and D. Girela: On Q_p spaces and pseudoanalytic extension, pp. 477-486.

Estrada, Beatriz: Automorphism groups of orientable elliptic-hyperelliptic Klein surfaces, pp. 439-456.

Farag, Hany M.: Besicovitch's circle pairs, analytic capacity, and Cauchy integrals for a class of unrectifiable 1-sets, pp. 179-186.

Formica, Maria Rosaria: On the Gamma-convergence of Laplace-Beltrami operators in the plane, pp. 423-438.

Gécseg, Ferenc: On some classes of tree automata and tree languages, pp. 325-336.

Gevirtz, Julian: Hencky-Prandtl nets and constant principal strain mappings with isolated singularities, pp. 187-238.

Girela, Daniel: Logarithmic coefficients of univalent functions, pp. 337-350.

Greco, Luigi, and Anna Verde: A regularity property of p-harmonic functions, pp. 317-323.

Gutlyanskii, V.Ya., O. Martio, V.I. Ryazanov, and M. Vuorinen: Infinitesimal geometry of quasiregular mappings, pp. 101-130.

Jaramillo, J.A., A. Prieto, and I. Zalduendo: Sequential convergences and Dunford-Pettis properties, pp. 467-475.

Jonas, Peter: Operator representations of definitizable functions, pp. 41-72.

Jones, Gavin L.: Conformal welding of Jordan curves using weighted Dirichlet spaces, pp. 405-412.

Kühnau, Reiner: Drei Funktionale eines Quasikreises, pp. 413-415.

Lakic, Nikola: Substantial boundary points for plane domains and Gardiner's conjecture, pp. 285-306.

Liao, Liang-Wen, and Yang, Chung-Chun: On the growth and factorization of entire solutions of algebraic differential equations, pp. 73-84.

Mayer, Volker: Behavior of quasiregular semigroups near attracting fixed points, pp. 31-39.

Mizuta, Yoshihiro, and Tetsu Shimomura: Growth properties of spherical means for monotone BLD functions in the unit ball, pp. 457-465.

Nakai, Mitsuru: Existence of quasi-isometric mappings and Royden compactifications, pp. 239-260.

Nevanlinna, Olavi: Growth of operator valued meromorphic functions, pp. 3-30.

Pedersen, Henrik L.: Entire functions and logarithmic sums over nonsymmetric sets of the real line, pp. 351-388.

Poggi-Corradini, Pietro: Canonical conjugations at fixed points other than the Denjoy-Wolff point, pp. 487-499.

Schmutz Schaller, Paul: Geometric characterization of hyperelliptic Riemann surfaces, pp. 85-90.

Schmutz Schaller, Paul: Involutions and simple closed geodesics on Riemann surfaces, pp. 91-100.

Watson, N.A.: A decomposition theorem for solutions of parabolic equations, pp. 151-160.